International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

Extension of G-Symbol of three variables


Author(s): Dr. AK Thakur and Minakshi Mishra

Abstract: The aim of this paper is to evaluate and extend the G-Symbol into three variables which is a special cases of Appell’s Function

Pages: 26-30 | Views: 850 | Downloads: 17

Download Full Article: Click Here
How to cite this article:
Dr. AK Thakur, Minakshi Mishra. Extension of G-Symbol of three variables. Int J Stat Appl Math 2016;1(3):26-30.
Call for book chapter
International Journal of Statistics and Applied Mathematics